# SDR 98FDEA00106

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 652244420
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF, FIRE WARNING AND STRUT OVERHEAT NR 3 AND A NR 3 FIRE DETECTOR LIGHT ILLUMINATED.  RED TABS PROCEDURES FOLLOWED.  STRUT OVERHEAT LIGHT WENT OUT AFTER ONE MINUTE AT IDLE POWER.  ENGINE NR 3 EPR DROPPED .2 EPR BELOW OTHER ENGINES.  *S/D*  INSTALLED 8TH STAGE AIR DUCT OPERATIONAL.  CHECKED GOOD ON THE GROUND NORMAL.
